# SDR CA140424011

- Difficulty date: April 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE FLAMED OUT UNDER UNKNOWN CONDITIONS. DURING THE TROUBLESHOOTING, FUEL CONTAMINATION WAS FOUND IN THE FUEL FILTER, HOWEVER THE FUEL WAS CLEAN OUT OF THE FUEL CONTROL UNIT (FCU). IT WAS RECOMMENDED TO CHANGE THE FCU AND IMPLEMENT SB 30357.
